# SDR USAA2015020200015

- Difficulty date: January 30, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 24,207 hours, 3,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367610100600
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, BULK CARGO FLOOR PANEL 162BF DELAMINATED ON UPPER SURFACE.  FABRICATED NEW PANEL 162BF IAW SRM 53-02-00 FIG 211.
